# SDR UPS06146817

- Difficulty date: April 27, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 5,844 hours, 3,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320051
- Condition: Cracked
- Location: Lbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR PLATE CRACKED AT FS 79/80 LBL 60 IN MAIN DECK CARGO COMPARTMENT.  REMOVED AND REPLACED SHEAR PLATE PER SRM 51-40-21.
